# SDR DXTA2024031811231

- Difficulty date: March 16, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N915QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0336
- Aircraft time: 1,280 hours, 843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 5729M
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETE SHUTDOWN AND BATERIES UNPLUGGED THE MAIN CAGIN DOOR EMER EXIT SIGN, THE OUTSIDE WING INSPECTION LIGHTS AND THE READING LIGHT OVER SEAT 3 AND FLOOR LIGHT UNDER SEAT 3 WILL NOT TURN OFF.  REMOVED INOP #2 E-LIGHT BATT PIN CBS28-1 SIN 5729M AND REPLACED WITH REPAIRED E-LIGHT BATT PIN C8S28-1 SIN 008359.  OPS CHECK COMPLETED OK. REF IMM 25-20-21 AND AMM 33-50-06.
